Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 7–10 (Mi umn4351)  

I. G. Petrovskii and the University of Moscow

R. V. Khokhlov


Full text: PDF file (290 kB)

English version:
Russian Mathematical Surveys, 1974, 29:2, 6–9

Bibliographic databases:

UDC: 92.51
MSC: 01A70, 01A73

Citation: R. V. Khokhlov, “I. G. Petrovskii and the University of Moscow”, Uspekhi Mat. Nauk, 29:2(176) (1974), 7–10; Russian Math. Surveys, 29:2 (1974), 6–9

Citation in format AMSBIB
\Bibitem{Kho74}
\by R.~V.~Khokhlov
\paper I.\,G.~Petrovskii and the University of Moscow
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 7--10
\mathnet{http://mi.mathnet.ru/umn4351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=389503}
\zmath{https://zbmath.org/?q=an:0291.01036|0306.01012}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 6--9
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003852}


Linking options:
  • http://mi.mathnet.ru/eng/umn4351
  • http://mi.mathnet.ru/eng/umn/v29/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:235
    Full text:120
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022